MAUDE Adverse Event Report: ZIMMER BIOMET, INC. NEUTRAL LINER 28 MM I.D. SIZE FF; PROSTHESIS, HIP

ZIMMER BIOMET, INC. NEUTRAL LINER 28 MM I.D. SIZE FF; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Foreign report source: (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the edge of the liner fractured while inserting into the shell.Another liner was used.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
Upon reassessment of the reported event, the liner was determined to be not reportable and did not cause any harm or injury.The initial report was forwarded in error and should be voided.
 
Event or Problem Description
Upon reassessment of the reported event, the liner was determined to be not reportable and did not cause any harm or injury.Nor has this malfunction caused a previous serious injury.The initial report was forwarded in error and should be voided.

Brand Name
NEUTRAL LINER 28 MM I.D. SIZE FF
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9626923
Report Number0001822565-2020-00280
Device Sequence Number2784447
Product Code LZO
UDI-Device Identifier00889024154902
UDI-Public(01)00889024154902
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K120370
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Model NumberN/A
Device Catalogue Number00885100728
Device Lot Number63830636
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/06/2020
Supplement Date Received by Manufacturer05/14/2020
Initial Report FDA Received Date01/24/2020
Supplement Report FDA Received Date05/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN CUP.; UNKNOWN HEAD.; UNKNOWN STEM.